# SDR FDKA200706314

- Difficulty date: June 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,406 hours, 14,806 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI STATIC STRIPS ON PANELS 5731 AND 5732 ARE CORRODED OUT OF LIMITS.  REMOVED AND REPLACED DAMAGED STRIPS.
